| Catalog Number |
367819 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/24/2025
Type of Reportable Event
Malfunction
Event or Problem Description
Report 1 of 2.It was reported while using bd vacutainer® serum plus blood collection tubes, the cap of five tubes cannot be recapped properly, the stopper will not seal.No adverse impact was reported regarding the patient or user.
Additional Manufacturer Narrative
E1.Initial reporter phone #: (b)(6).A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Additional Manufacturer Narrative
Investigation summary: bd received three photos for investigation.The photos did not provide sufficient evidence of stopper creepout.Additionally, a total of 29 retained samples underwent functional tests, with 20 out of the 29 samples resulting in stopper creepout/stopper pop off.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.This complaint has been confirmed for the indicated failure mode: stopper creepout based on retain sample testing.No definitive root cause could be established for the reported defect.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for the identification of emerging trends.
Event or Problem Description
Report 1 of 2: it was reported while using bd vacutainer® serum plus blood collection tubes, the cap of five tubes cannot be recapped properly, the stopper will not seal.No adverse impact was reported regarding the patient or user.